# SDR AALA202303131800

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 62,935 hours, 25,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT L1 FLIGHT ATTENDANT SEAT OUTBOARD INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
